Alert archive / Maine / Wind Advisories in 2015
Wind Advisory 6, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Oct 27, 2015, 3:49 PM EDT for 6 counties in Maine; Rockingham County, New Hampshire. It took effect at Oct 28, 2015, 8:00 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2015, 3:49 PM EDT (19:49 UTC)
- In effect from
- Oct 28, 2015, 8:00 PM EDT
- Expired
- Oct 29, 2015, 9:31 AM EDT
- In force
- 14 hr
- Issued by
- NWS Gray, ME
Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.8 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
303 WWUS71 KGYX 271949 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME ISSUED BY NATIONAL WEATHER SERVICE CARIBOU ME 349 PM EDT TUE OCT 27 2015 MEZ022-027-028-280900- /O.NEW.KGYX.WI.Y.0006.151029T0000Z-151029T1600Z/ INTERIOR WALDO-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...WINTERPORT...UNITY...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE 349 PM EDT TUE OCT 27 2015 ...WIND ADVISORY IN EFFECT FROM 8 PM WEDNESDAY TO NOON EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 8 PM WEDNESDAY TO NOON EDT THURSDAY. * WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WEDNESDAY NIGHT INTO THURSDAY MORNING. * IMPACTS...SOME TREES COULD BE DOWNED WITH LOCALIZED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
266 WWUS71 KGYX 280827 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 427 AM EDT WED OCT 28 2015 ...STRONG WINDS EXPECTED LATE TONIGHT... .AN INCREASINGLY STRONG SOUTHEAST WIND IS EXPECTED TONIGHT INTO THURSDAY MORNING. A FEW GUSTS HIGHER THAN 45 MPH ARE POSSIBLE PARTICULARLY ALONG THE IMMEDIATE COASTLINE AND IN ELEVATED TERRAIN. MEZ022-027-028-281630- /O.CON.KGYX.WI.Y.0006.151029T0000Z-151029T1600Z/ INTERIOR WALDO-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...WINTERPORT...UNITY...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE 427 AM EDT WED OCT 28 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT THURSDAY... * WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WEDNESDAY NIGHT INTO THURSDAY MORNING. * IMPACTS...LOOSE ITEMS COULD BE BLOWN AROUND BY STRONG WINDS. SMALL TREE LIMBS COULD BE SNAPPED CAUSING SPORADIC POWER OUTAGES. HIGH PROFILE VEHICLES WILL BE VULNERABLE TO STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
621 WWUS71 KGYX 281906 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 306 PM EDT WED OCT 28 2015 MEZ023>026-NHZ014-290715- /O.EXB.KGYX.WI.Y.0006.151029T0000Z-151029T1300Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH... TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...PORTSMOUTH... HAMPTON 306 PM EDT WED OCT 28 2015 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM EDT THURSDAY. * WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...LOOSE ITEMS COULD BE BLOWN AROUND BY STRONG WINDS. SMALL TREE LIMBS COULD BE SNAPPED CAUSING SPORADIC POWER OUTAGES. HIGH PROFILE VEHICLES WILL BE VULNERABLE TO STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MEZ022-027-028-290715- /O.CON.KGYX.WI.Y.0006.151029T0000Z-151029T1600Z/ INTERIOR WALDO-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...WINTERPORT...UNITY...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE 306 PM EDT WED OCT 28 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT THURSDAY... * WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...TONIGHT INTO THURSDAY MORNING. * IMPACTS...LOOSE ITEMS COULD BE BLOWN AROUND BY STRONG WINDS. SMALL TREE LIMBS COULD BE SNAPPED CAUSING SPORADIC POWER OUTAGES. HIGH PROFILE VEHICLES WILL BE VULNERABLE TO STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
555 WWUS71 KGYX 290721 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 321 AM EDT THU OCT 29 2015 MEZ022-027-028-291530- /O.CON.KGYX.WI.Y.0006.000000T0000Z-151029T1600Z/ INTERIOR WALDO-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...WINTERPORT...UNITY...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE 321 AM EDT THU OCT 29 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...TONIGHT INTO THURSDAY MORNING. * IMPACTS...LOOSE ITEMS COULD BE BLOWN AROUND BY STRONG WINDS. SMALL TREE LIMBS COULD BE SNAPPED CAUSING SPORADIC POWER OUTAGES. HIGH PROFILE VEHICLES WILL BE VULNERABLE TO STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MEZ023>026-NHZ014-291300- /O.CON.KGYX.WI.Y.0006.000000T0000Z-151029T1300Z/ COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH... TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...PORTSMOUTH... HAMPTON 321 AM EDT THU OCT 29 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...LOOSE ITEMS COULD BE BLOWN AROUND BY STRONG WINDS. SMALL TREE LIMBS COULD BE SNAPPED CAUSING SPORADIC POWER OUTAGES. HIGH PROFILE VEHICLES WILL BE VULNERABLE TO STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
908 WWUS71 KGYX 290910 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 510 AM EDT THU OCT 29 2015 MEZ023-NHZ014-291015- /O.CAN.KGYX.WI.Y.0006.000000T0000Z-151029T1300Z/ COASTAL YORK-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTSMOUTH...HAMPTON 510 AM EDT THU OCT 29 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND ADVISORY. THE THREAT FOR STRONG WIND GUSTS IS ENDING BUT SOME GUSTY WINDS MAY CONTINUE. $$ MEZ022-027-028-291600- /O.CON.KGYX.WI.Y.0006.000000T0000Z-151029T1600Z/ INTERIOR WALDO-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...WINTERPORT...UNITY...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE 510 AM EDT THU OCT 29 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...TONIGHT INTO THURSDAY MORNING. * IMPACTS...LOOSE ITEMS COULD BE BLOWN AROUND BY STRONG WINDS. SMALL TREE LIMBS COULD BE SNAPPED CAUSING SPORADIC POWER OUTAGES. HIGH PROFILE VEHICLES WILL BE VULNERABLE TO STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MEZ024>026-291300- /O.CON.KGYX.WI.Y.0006.000000T0000Z-151029T1300Z/ COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- INCLUDING THE CITIES OF...PORTLAND...SOUTH PORTLAND...WESTBROOK... BATH...TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO 510 AM EDT THU OCT 29 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...LOOSE ITEMS COULD BE BLOWN AROUND BY STRONG WINDS. SMALL TREE LIMBS COULD BE SNAPPED CAUSING SPORADIC POWER OUTAGES. HIGH PROFILE VEHICLES WILL BE VULNERABLE TO STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
377 WWUS71 KGYX 291331 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 931 AM EDT THU OCT 29 2015 MEZ022-027-028-291445- /O.CAN.KGYX.WI.Y.0006.000000T0000Z-151029T1600Z/ INTERIOR WALDO-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...WINTERPORT...UNITY...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE 931 AM EDT THU OCT 29 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Oct 27, 9:23 AM EDT, 6 hours 26 minutes earlier.
Area forecast discussion, Oct 27, 9:23 AM EDT, 6 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
ISSUED BY NATIONAL WEATHER SERVICE CARIBOU ME
923 AM EDT TUE OCT 27 2015
.SYNOPSIS...
HIGH PRESSURE WILL CREST OVER THE REGION TONIGHT AND WILL
GRADUALLY SHIFT OFFSHORE ON TUESDAY. A WARM FRONT WILL APPROACH
FROM THE SOUTHWEST TUESDAY NIGHT AND WILL SLOWLY LIFT INTO
SOUTHERN NEW ENGLAND THROUGH WEDNESDAY NIGHT. A COLD FRONT WILL
CROSS THE REGION ON THURSDAY FOLLOWED BY A SECONDARY FRONT
THURSDAY NIGHT. HIGH PRESSURE WILL BUILD SOUTH OF THE REGION
FRIDAY THROUGH SATURDAY. HIGH PRESSURE WILL GRADUALLY SHIFT OFF TO
THE SOUTHEAST ON SUNDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
920 AM UPDATE...
NO CHANGES NEEDED. QUIET, MOSTLY SUNNY, SLIGHTLY WARMER DAY IN
STORE WITH JUST A FEW HIGH CLOUDS, THE MORE THE FURTHER SOUTH YOU
GO.
7 AM...UPDATED TO COVER SOME CIRRUS PASSING JUST TO THE S OF THE
CWA AND A FEW SCT MID LVL CLOUDS MOVING ACROSS CENTRAL
REGIONS...BUT STILL MOSTLY SUNNY.
PREVIOUSLY...RIDGING SHOULD HOLD TODAY ACROSS NEW ENGLAND...WITH
LIGHT WINDS AND MAINLY SUNNY SKIES. CIRRUS WILL BECOME MORE
FREQUENT IN THE SW ZONES DURING THE AFTERNOON...BUT NOTHING THAT
WILL TAKE AWAY FROM A MOSTLY SUNNY DESIGNATION. HIGHS WILL BE
RIGHT AROUND NORMAL...IN THE MID TO UPPER 40S N...TO THE LOW TO
MID 50S SOUTH.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
TONIGHT THE SURFACE HIGH SHIFTS OFFSHORE...BUT 500 MB RIDGING
LINGERS BACK AS TROUGH DEEPENS TO THE WEST. WILL START TO SEE MORE
CIRRUS...BUT SHOULD ONLY THICKEN AND LOWER IN THE WESTERN
ZONES...WITH SOME RADIATIONAL COOLING IN MANY SPOTS. TOWARD
DAYBREAK WILL START TO SEE THE CLOUDS RACE IN FROM W TO E SO MINS
MAY OCCUR CLOSER TO 06Z THAN 10-11Z. LOWS WILL FALL INTO THE MID
TO UPPER 20S TO LOW TO MID 30S.
ANY SUN EARLY WED MORNING...MAINLY IN CENTRAL ME AND THE ME
COAST...WILL BE GONE BY MIDDAY AS THE SOLID WARM ADVECTION BEGINS
TO TAKE OVER. THE RIDGE SHOULD KEEP THE ENTIRE FORECAST AREA THRU
THE MORNING...THOUGH...BUT AS 500 MB WAVE TRACKS NE OUT OF THE
GULF STATES IT TILTS NEGATIVE AND WE SHOULD GET ENOUGH FORCING
FOR RAIN TO MAKE IT THRU THE DRY ATMOSPHERE. RAIN SHIELD WILL
PROGRESS FROM SW-NE DURING THE AFTERNOON...AND COULD SEE MIDCOAST
AREA AND PENOBSCOT VALLEY STAY DRY WELL INTO THE AFTERNOON.
HEAVIER RAIN WILL HOLD OFF UNTIL AFTER SUNSET. ALONG THE COAST AND
IN THE CONNECTICUT VALLEY WHERE WARMER AIR MIXES DOWN OR ONSHORE
FLOW PUSHES MARINE LAYER IN...WILL SEE TEMPERATURES RISE THRU THE
DAY...WITH HIGHS OCCURRING AROUND 00Z. IN THE INTERIOR...WHERE
COLD AIR DAMMING IS LIKELY MAY SEE TEMPERATURES DROP OFF A BIT
AFTER PEAK HEATING. HIGHS RANGE FROM MID 40S INLAND TO LOW TO MID
50S ON THE COAST.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
BROAD WARM ADVECTION AHEAD OF AN UPPER TROUGH WILL PROVIDE THE
FOCUS FOR RAINFALL WEDNESDAY NIGHT ACROSS THE REGION. A SOUTHEAST
LOW LEVEL WIND WILL ALSO ADD OROGRAPHIC ASCENT FOR THE
MOUNTAINS... HELPING TO INCREASE RAINFALL AMOUNTS. IN GENERAL
EXPECT 1 TO 2 INCHES OF RAIN ACROSS THE REGION WITH PERHAPS A BIT
MORE IN THE FOOTHILLS OF THE WHITE MOUNTAINS. A WARM FRONT WILL
PUSH NORTHEAST THROUGH THE AREA AND BRING AN END TO THE STEADY
PRECIPITATION EARLY THURSDAY MORNING.
WITH THE FORECAST AREA FULLY WITHIN THE WARM SECTOR ON THURSDAY
EXPECT TEMPERATURES TO WARM WELL INTO THE 60S AND LOW 70S AS SOME
SUNSHINE COMBINES WITH DECENT MIXING TO ALLOW WARMER AIR FROM
ALOFT TO MIX TO THE SURFACE. OUR VISIT TO THE WARM SECTOR WILL BE
BRIEF AS A COLD FRONT PUSHES EASTWARD LATER THURSDAY WITH COLD
ADVECTION BEGINNING BEHIND THE FRONT THURSDAY NIGHT. THERE COULD
BE MORE SHOWERS ALONG AND AHEAD OF THE COLD FRONT ESPECIALLY IN
THE MOUNTAINS. TEMPERATURES FRIDAY WILL BE 15 OR 20 DEGREES COLDER
THAN THURSDAY WITH SOME UPSLOPE RAIN/SNOW SHOWERS POSSIBLE IN THE
MOUNTAINS.
BEHIND THE COLD FRONT HIGH PRESSURE BUILDS OUT OF THE PLAINS AND
THROUGH THE OHIO RIVER VALLEY AND EVENTUALLY TO THE EAST COAST BY
SATURDAY. EXPECT DRY AND SEASONABLY COOL WEATHER THROUGH THE
WEEKEND. SHORTWAVE TROUGH MOVING OUT OF THE GREAT LAKES AND INTO
QUEBEC ON SUNDAY COULD PROVIDE SOME LIGHT PRECIPITATION ON SUNDAY.
UPPER LEVEL RIDGING BUILDS OVER THE EASTERN UNITED STATES EARLY
NEXT WEEK SO EXPECT TEMPERATURES TO WARM UP AT LEAST A LITTLE BIT.
&&
.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...VFR TONIGHT INTO WEDNESDAY MORNING. FLIGHT
RESTRICTIONS SPREAD FROM W TO E DURING THE DAY...WITH IFR LIKELY
BY LATE IN THE DAY.
LONG TERM...CONDITIONS SHOULD BECOME IFR OR LIFR WEDNESDAY NIGHT
IN ONSHORE FLOW AND STEADY RAIN. CONDITIONS TO THE WEST OF THE
WHITE MOUNTAINS COULD REMAIN VFR/MVFR AT WHITEFIELD. SHOULD SEE
CONDITIONS IMPROVE TO VFR AREA WIDE ON THURSDAY. A COLD FRONT
MOVES THROUGH THURSDAY EVENING AND COULD SEE MVFR/IFR CONDITIONS
IN WHITEFIELD FROM UPSLOPE CONDITIONS BEHIND THE FRONT THURSDAY
NIGHT INTO EARLY FRIDAY.
&&
.MARINE...
SHORT TERM...NO FLAGS INTO WEDNESDAY MORNING. SE FLOW WILL PICK
UP DURING THE AFTERNOON....AND COULD REACH SCA CONDITIONS BEFORE
SUNSET.
LONG TERM...WINDS STRENGTHEN WEDNESDAY NIGHT AS THEY SLOWLY SHIFT
FROM EASTERLY TO SOUTHEASTERLY AHEAD OF A WARM FRONT. ONCE THE
WARM FRONT MOVES THROUGH WINDS SHIFT TO THE SOUTH AND THEN TO THE
WEST BEHIND A COLD FRONT ON THURSDAY. COULD SEE ADVISORY LEVEL
WINDS CONTINUE BEHIND THE COLD FRONT THROUGH FRIDAY. GALE WATCH
HAS BEEN ISSUED FOR THE POTENTIAL FOR GALE FORCE WINDS AHEAD OF
THE WARM FRONT WEDNESDAY NIGHT INTO EARLY THURSDAY.
.TIDES/COASTAL FLOODING...
AS ASTRONOMICAL TIDES NEAR THEIR PEAK MIDWEEK AN ONSHORE WIND WILL
ALSO BE INCREASING WITH THE APPROACHING STORM SYSTEM. ALTHOUGH ALL
THE VARIABLES DO NOT APPEAR TO BE LINING UP FOR A STRONG
EVENT...THERE IS THE POTENTIAL FOR COASTAL FLOODING... SPLASH
OVER... AND BEACH EROSION. WIND DIRECTION AT THE TIME OF HIGH TIDE
WILL BE THE KEY FACTOR TO WATCH FOR POTENTIAL IMPACT AREAS.
THE HIGHEST TIDE IS WEDNESDAY AROUND NOON WITH PORTLAND REACHING
11.8 FEET. ONSHORE SOUTHEASTERLY WINDS WILL JUST BE BEGINNING AT
THAT POINT AND ANY SURGE WILL STILL BE SHUNTING S OF CAPE COD. AT
THIS POINT PLAN TO HOLD OFF ON COASTAL FLOOD WATCH SINCE SURGE
COULD GET NEAR FLOOD BUT IMPACT WILL BE LOW.
THE TIDE SHORTLY AFTER MIDNIGHT WEDNESDAY NIGHT WILL BE ABOUT 1
FOOT SMALLER BUT WILL HAVE STRONGER SOUTHEAST WINDS AND BIGGER
WAVES TO WORK WITH. IT IS THIS TIDE THAT MAY END UP HAVING THE
GREATEST IMPACT WITH MINOR COASTAL FLOODING POSSIBLE.
THE NEXT TIDE ON THURSDAY AFTERNOON WILL BE ANOTHER LARGE ONE WITH
PORTLAND REACHING 11.7 FEET BUT BY THIS TIME THE WIND DIRECTION
WILL BE OFFSHORE SOUTHWESTERLY AND IS NOT EXPECTED TO A CAUSE
SIGNIFICANT SURGE.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...GALE WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING FOR
ANZ150>154.
&&
SYNOPSIS...
NEAR TERM...FOISY/CEMPA
SHORT TERM...CEMPA
LONG TERM...KIMBLE
AVIATION...CEMPA/KIMBLE
MARINE...CEMPA/KIMBLE
TIDES/COASTAL FLOODING...Hazardous weather outlook, Oct 27, 3:11 AM EDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 311 AM EDT TUE OCT 27 2015 MEZ007>009-012>014-018>022-NHZ001>013-015-280715- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH NH- 311 AM EDT TUE OCT 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ023>028-NHZ014-280715- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- COASTAL ROCKINGHAM- 311 AM EDT TUE OCT 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HIGH ASTRONOMICAL TIDES ARE EXPECTED TO COMBINE WITH AN INCREASINGLY STRONG ONSHORE FLOW TO PRODUCE MINOR COASTAL FLOODING NEAR THE TIME OF HIGH TIDE WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-280715- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 311 AM EDT TUE OCT 27 2015 ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 3:11 AM EDT | Gale Watch | GYX | 12 hr | |
| Oct 27, 3:34 PM EDT | Gale Warning | GYX | 45 hr |
Nearby
Wind Advisories in Maine, 2015Wind Advisories in New Hampshire, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.